MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dräger service technician on site analyzed the affected device and determined that the pba 48.3 circuit board was faulty and replaced it.The circuit board and usd cards were sent to the manufacturer in lübeck for further investigation.A short circuit in a ceramic capacitor was identified as the cause of the failure.This component defect led to a loss of function of the device, which was alarmed as specified with the acoustic high-priority auxiliary alarm.In the event of a complete loss of function of the ventilator, the safety valve automatically opens against the environment, allowing the patient to breathe spontaneously.The acoustic auxiliary alarm of the ventilator unit alerts the user to the device failure.This alarm is supplied from an independent power source and lasts for at least 2 minutes.Replacing the circuit board was able to correct the malfunction.The device was tested according to manufacturer specs successfully.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device turned off during operation, the screen went black, the patient was no longer ventilated and an audible alarm was given.No health consequences for the patient were reported.At the present time, a device malfunction cannot be excluded.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19708815
Report Number9611500-2024-00283
Device Sequence Number3090159
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200529(93)8422300-04
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown